# SDR ASOA99145

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

FLT 4003 - WHILE CRUISING AT 15,000 FT, THE FLIGHT ATTENDANT REPORTED A HISSING SOUND COMING FROM THE AFT BULKHEAD AREA.  FIVE MINUTES LATER, THE CABIN DEPRESSURIZED.  CREW COMPLETED THE EMERGENCY PROCEDURES AND LEVELED OFF AT 10,000 FEET, WHILE THE CABIN CLIMBED TO 8.000.  AIRCRAFT PROCEEDED TO ABY AND SAFELY LANDED.  MAINTENANCE RESECURED CARGO DOOR SEAL IAW EMB120MM 52-30.  PRESSURIZATION AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
